# SDR CPCP20070049

- Difficulty date: May 11, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 28,147 hours, 32,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRESHOLD PLATE AT FRAME 36 IS CORRODED.  RT THRESHOLD PLATE AT FRAME 36 REPLACED AS PER SRM 51-25-01.
